A 31-year-old female asked:
alternating constipation and diarriah flat stool , upper abdom tenderness. no gb. upper gi, ct, bloodwork normal. waiting colonoscopy. i am in agony !
2 doctor answers • 2 doctors weighed in
Pediatrics 58 years experience
Abdominal pain: The buproprion that you are taking can cause constipation and may be aggrivating your condition. Consult your doctor about discontinuing the medication while you await your colonoscopy.
4878 viewsAnswered Jan 5, 2019
General Practice 51 years experience
Need the colonoscopy: With those symptoms, a colonoscopy is needed as soon as possible to be sure there is not a a partially obstructing polyp or other lesion. It could be something as simple as constipation from inadequate fiber in the diet.
4878 viewsAnswered Mar 12, 2020
Last updated Mar 12, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.